Please use this identifier to cite or link to this item:
Title: Numerical solution for DO transport equation
Authors: Tyagi, Babita
Gakkhar, Sunita
Bhargava, D S
Issue Date: Aug-1994
Publisher: NISCAIR-CSIR, India
Abstract: An alternate finite difference scheme which is explicit and unconditionally stable has been presented. The scheme overcomes the artificial/numerical dispersion/diffusion error, which is usually encountered when the advection part of the advection dispersion equation is solved using finite difference approximation. The scheme works within certain specified range of time interval (δt) but for spatial grid interval there is no such restriction. The proposed scheme is tested using some hypothetical but rational data. The DO variation with time and distance due to an exponentially decaying source of BOD, are plotted and discussed.
Page(s): 208-212
ISSN: 0975-1017 (Online); 0971-4588 (Print)
Appears in Collections:IJEMS Vol.01(4) [August 1994]

Files in This Item:
File Description SizeFormat 
IJEMS 1(4) 208-212.pdf341.59 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.